MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102878
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
While traveling abroad, a patient implanted with an evoke spinal cord stimulation (scs) system was evaluated in the emergency department for a possible infection at the evoke cap12 percutaneous lead implant site.Additional details regarding the event were not provided to the saluda representative.
 
Additional Manufacturer Narrative
The patient was evaluated by physician (b)(6).Investigation of this event is in progress.Once the investigation has been completed, a supplemental report will be submitted.
 
Event or Problem Description
The patient returned from international travel and met with a saluda representative on 27 march 2026.The patient reported that, during their visit to the emergency department, an explant procedure was performed and antibiotics were administered.The patient is expected to continue receiving monthly intravenous antibiotics treatment.
 
Additional Manufacturer Narrative
The evoke scs system was not returned to saluda.The root cause of the infection cannot be definitively determined.The evoke scs system surgical guide states, ¿the risks associated with the implantation and use of a spinal cord stimulation system, include ¿infection that may require hospitalization with intravenous antibiotic therapy and the patient may require surgery (including revision, explant, and replacement) as a result.¿ the manufacturing records were reviewed and the product met all requirements for release.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, ns -
AU   -
MDR Report Key24454433
Report Number3021836309-2026-00054
Device Sequence Number10148546
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9018216317
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale